Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Irregular periods, vaginal spotting, brown discharge, back pain. Suggestions?

Hi I have very irregular periods with going months without one and then having one that lasts on and off for a few months. I recently stopped my period, however when I go to the toilet and wipe myself there is some blood (not all day everyday it is on and off), only a small amount and sometimes its brown stuff. I have also been having really bad back ache. Can you help or give any suggestions ??
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry that you are having problems with irregular periods. If you are sexually active I would suggest that you take a urine pregnancy test. You might be having threatened abortion which may be infected and you might have brown discharge. However, this kind of discharge may be due to many other reasons. I would say that the back ache is probably due to your having some sort of infection in your pelvic area, however this may have to be examined by a gynecologist. An abdominal ultrasound might also suggest the cause for your problems.

I hope this helps. Take care and have a lovely day !
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor